首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Tangent Categories from the Coalgebras of Differential Categories
  • 本地全文:下载
  • 作者:Robin Cockett ; Jean-Simon Pacaud Lemay ; Rory B. B. Lucyshyn-Wright
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2020
  • 卷号:152
  • 页码:1-17
  • DOI:10.4230/LIPIcs.CSL.2020.17
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:Following the pattern from linear logic, the coKleisli category of a differential category is a Cartesian differential category. What then is the coEilenberg-Moore category of a differential category? The answer is a tangent category! A key example arises from the opposite of the category of Abelian groups with the free exponential modality. The coEilenberg-Moore category, in this case, is the opposite of the category of commutative rings. That the latter is a tangent category captures a fundamental aspect of both algebraic geometry and Synthetic Differential Geometry. The general result applies when there are no negatives and thus encompasses examples arising from combinatorics and computer science.
  • 关键词:Differential categories; Tangent categories; Coalgebra Modalities
国家哲学社会科学文献中心版权所有